# SDR FDEA201502100504

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 463 hours, 20,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N10165
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BS 740, STRINGER 26 - 27R FRAME UPPER FLANGE HAS CORROSION.  CORROSION WAS OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II.  MAJOR REPAIR.
